Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Amberen for belly weight gain, infrequent hot flashes. Stomach pain after taking pill. Concerned?

I am a 54 year old woman in excellent health. I decided to try Amberen because of belly weight gain and infrequent hot flashes. The problem is that about 5-10 minutes after taking the pills, I experience some stomach pain which can be very painful. It is not nausea and eventually goes away. I take Amberen with food. Should I be concerned about this?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
If you are in excellent health and have some belly fat, the supplement which you are taking is claimed to have effect on peri menopausal symptoms and not a weight loss medicine that specifically to belly.
You should check for bone density if it shows osteoporosis or other sign of calcium deficiency you can take calcium and vitamin D3 supplementation with consultation of a Physician or a Orthopedic surgeon.
Please increase your knowledge about content as far as I know Succinate,MSG,and Vitamin E etc.
If you are not comfortable such supplements may be avoided.
It is better to have healthy diet and take up regular exercise reduce intake of calories and fats.
Take care
Good Luck
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor